RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2017, Volume 10, Issue 3, Pages 372–384 (Mi jsfu567)  

On algebraic approach of R. Wille and B. Ganter in the investigation of texts

Valentina V. Bykovaa, Choduraa M. Mongushab

a Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
b Tuvan State University, Lenina, 36, Kyzyl, Tuva, 667000, Russia

Abstract: The statement of the problem of a binary classification by precedents using formal concept lattices is given, in which the initial data are two binary contexts. It is specified that this problem is intractable due to the high computational complexity of discovery process of the formal concept and constructing for them of the lattices. The decomposition reception, which allows reducing the computational complexity of this process is proposed and theoretically justified. The reduction of computational complexity is achieved by separation of every initial context on polynomial number of boxes (subcontexts), followed by a search of the formal concepts in each selected box. The results of computational experiments are presented and they confirm the effectiveness of the proposed of reception of the reducing computational complexity.

Keywords: text mining, classification, Galois connection, formal concepts lattice, decomposition context.

Funding Agency Grant Number
Russian Humanitarian Science Foundation 16-34-1-01033
This work was supported by the Russian Humanitarian Science Foundation, grant 16-34-1-01033.


DOI: https://doi.org/10.17516/1997-1397-2017-10-3-372-384

Full text: PDF file (129 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.7
Received: 17.03.2017
Received in revised form: 20.04.2017
Accepted: 20.05.2017
Language: English

Citation: Valentina V. Bykova, Choduraa M. Mongush, “On algebraic approach of R. Wille and B. Ganter in the investigation of texts”, J. Sib. Fed. Univ. Math. Phys., 10:3 (2017), 372–384

Citation in format AMSBIB
\Bibitem{BykMon17}
\by Valentina~V.~Bykova, Choduraa~M.~Mongush
\paper On algebraic approach of R.~Wille and B.~Ganter in the investigation of texts
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2017
\vol 10
\issue 3
\pages 372--384
\mathnet{http://mi.mathnet.ru/jsfu567}
\crossref{https://doi.org/10.17516/1997-1397-2017-10-3-372-384}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu567
  • http://mi.mathnet.ru/eng/jsfu/v10/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:47
    Full text:19
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018